MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 60SF3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a concomitant surgical procedure of aortic valve replacement, coronary artery bypass graft (cabg) through sternotomy.During the same procedure on the ((b)(6) 2023) a cryoflex probe and a cardioblate lp clamp were used.The left atrial appendage was successfully closed.The left pulmonary vein (lpv) and right pulmonary vein (rpv) conduction block were not performed as the patient was in atrial fibrillation.On ((b)(6) 2023) the patient experienced complete heart block.The patient was treated with an implantable cardiac rhythm device.The pacemaker was implanted to treat the complete heart block that the patient developed post-surgery.The adverse event was deemed by the site as unlikely related to the cryoflex probe and the cardioblate lp clamp, possibly related to the concomitant procedure and the study procedure.The rationale for relating to the concomitant procedure is that the heart block is possibly related to ablation.The rationale for relating to the adverse event is that it is unlikely related.The adverse event was deemed by the sponsor as not related to the cryoflex probe, the cardioblate clamp or the study procedure and related to the concomitant procedure.The patients outcome status was recovered/resolved on the (b)(6) 2023.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that the rationale for relating the adverse event to the device is unlikely as ablation with the clamp is far from conduction anatomy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received additional information that on the (b)(6) 2023 the patient experienced complete heart block.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOFLEX SURGICAL ABLATION PROBE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19481094
Report Number3008592544-2024-00045
Device Sequence Number12774434
Product Code OCL
UDI-Device Identifier00763000114626
UDI-Public00763000114626
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model Number60SF3
Device Catalogue Number60SF3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer08/12/2024
11/21/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date08/30/2024
11/25/2024
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite